ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Maximal Contractive Tuples

Das, Krishna B and Sarkar, Jaydeb and Sarkar, Santanu (2014) Maximal Contractive Tuples. In: COMPLEX ANALYSIS AND OPERATOR THEORY, 8 (6). pp. 1325-1339.

[img] PDF
com_ana_ope_the_8-6_1325_2014.pdf - Published Version
Restricted to Registered users only

Download (185kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1007/s11785-013-0332-4

Abstract

Maximality of a contractive tuple of operators is considered. A characterization for a contractive tuple to be maximal is obtained. The notion of maximality for a submodule of the Drury-Arveson module on the -dimensional unit ball is defined. For , it is shown that every submodule of the Hardy module over the unit disc is maximal. But for we prove that any homogeneous submodule or submodule generated by polynomials is not maximal. A characterization of maximal submodules is obtained.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER BASEL AG, PICASSOPLATZ 4, BASEL, 4052, SWITZERLAND
Keywords: Contractive tuples; Defect operators; Defect spaces; Drury-Arveson module; Fock space
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 04 Sep 2014 11:03
Last Modified: 04 Sep 2014 11:03
URI: http://eprints.iisc.ac.in/id/eprint/49758

Actions (login required)

View Item View Item